Advanced Search
MyIDEAS: Login to save this article or follow this journal

A limit theorem for equilibria under ambiguous belief correspondences

Contents:

Author Info

  • De Marco, Giuseppe
  • Romaniello, Maria

Abstract

Previous literature shows that, in many different models, limits of equilibria of perturbed games are equilibria of the unperturbed game when the sequence of perturbed games converges to the unperturbed one in an appropriate sense. The question of whether such a limit property extends to the equilibrium notions in ambiguous games is not yet as clear as it seems; in fact, previous literature shows that the extension fails in simple examples.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/pii/S0165489613000814
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Mathematical Social Sciences.

Volume (Year): 66 (2013)
Issue (Month): 3 ()
Pages: 431-438

as in new window
Handle: RePEc:eee:matsoc:v:66:y:2013:i:3:p:431-438

Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/505565

Related research

Keywords:

Other versions of this item:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Ehud Lehrer, 2012. "Partially Specified Probabilities: Decisions and Games," American Economic Journal: Microeconomics, American Economic Association, vol. 4(1), pages 70-100, February.
  2. Juergen Eichberger & David Kelsey & Burkhard C. Schipper, 2003. "Ambiguity and Social Interaction," Bonn Econ Discussion Papers bgse23_2003, University of Bonn, Germany.
  3. Atsushi Kajii & Takashi Ui, 2005. "Incomplete Information Games With Multiple Priors," The Japanese Economic Review, Japanese Economic Association, vol. 56(3), pages 332-351.
  4. Eichberger, Jurgen & Kelsey, David, 2000. "Non-Additive Beliefs and Strategic Equilibria," Games and Economic Behavior, Elsevier, vol. 30(2), pages 183-215, February.
  5. Dow, James & Werlang, Sérgio Ribeiro da Costa, 1992. "Nash equilibrium under knightian uncertainty: breaking-down backward induction," Economics Working Papers (Ensaios Economicos da EPGE) 186, FGV/EPGE Escola Brasileira de Economia e Finanças, Getulio Vargas Foundation (Brazil).
  6. Lo, Kin Chung, 1996. "Equilibrium in Beliefs under Uncertainty," Journal of Economic Theory, Elsevier, vol. 71(2), pages 443-484, November.
  7. Marinacci, Massimo, 2000. "Ambiguous Games," Games and Economic Behavior, Elsevier, vol. 31(2), pages 191-219, May.
  8. De Marco, Giuseppe & Romaniello, Maria, 2010. "Ambiguous games with contingent beliefs," MPRA Paper 27507, University Library of Munich, Germany.
  9. Friedman, James W. & Mezzetti, Claudio, 2005. "Random belief equilibrium in normal form games," Games and Economic Behavior, Elsevier, vol. 51(2), pages 296-323, May.
  10. Gilboa, Itzhak & Schmeidler, David, 1989. "Maxmin expected utility with non-unique prior," Journal of Mathematical Economics, Elsevier, vol. 18(2), pages 141-153, April.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Giuseppe De Marco & Maria Romaniello, 2013. "Games Equilibria and the Variational Representation of Preferences," CSEF Working Papers 336, Centre for Studies in Economics and Finance (CSEF), University of Naples, Italy.
  2. Giuseppe De Marco & Maria Romaniello, 2013. "On the Stability of Equilibria in Incomplete Information Games under Ambiguity," CSEF Working Papers 332, Centre for Studies in Economics and Finance (CSEF), University of Naples, Italy.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:66:y:2013:i:3:p:431-438. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.